Alert archive / New Jersey / Areal Flood Advisories in 2016
Areal Flood Advisory 56, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Jul 1, 2016, 9:06 PM EDT for 5 counties in New Jersey. It was in force for 3 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2016, 9:06 PM EDT (01:06 UTC)
- Expired
- Jul 2, 2016, 12:00 AM EDT
- In force
- 3 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Hunterdon County, NJ, Middlesex County, NJ, Morris County, NJ, Somerset County, NJ, Sussex County, NJ
The radar
The Philadelphia radar (KDIX), 90 km from the middle of the area, began a volume at 01:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 1.1 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 17 J/kg
- Mixed-layer CIN
- -225 J/kg
- Mixed-layer LCL
- 699 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
981
WGUS81 KPHI 020106
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
906 PM EDT FRI JUL 1 2016
NJC019-023-027-035-037-020400-
/O.NEW.KPHI.FA.Y.0056.160702T0106Z-160702T0400Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUNTERDON NJ-SUSSEX NJ-SOMERSET NJ-MORRIS NJ-MIDDLESEX NJ-
906 PM EDT FRI JUL 1 2016
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
HUNTERDON COUNTY IN NORTHWESTERN NEW JERSEY...
CENTRAL SUSSEX COUNTY IN NORTHWESTERN NEW JERSEY...
SOMERSET COUNTY IN NORTHERN NEW JERSEY...
MORRIS COUNTY IN NORTHERN NEW JERSEY...
NORTHERN MIDDLESEX COUNTY IN NORTHERN NEW JERSEY...
* UNTIL MIDNIGHT EDT
* AT 905 PM EDT...DOPPLER RADAR INDICATED HEAVY RAIN DUE TO
THUNDERSTORMS MOVING ACROSS PARTS OF NORTHERN NEW JERSEY. THIS
WILL CAUSE URBAN AND SMALL STREAM FLOODING IN THE ADVISORY AREA.
SOME LOCATIONS MAY RECEIVE IN EXCESS OF AN INCH OF RAIN IN A SHORT
AMOUNT OF TIME.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DON'T DROWN.
&&
LAT...LON 4120 7437 4104 7450 4100 7430 4090 7427
4091 7433 4075 7436 4067 7446 4060 7446
4060 7421 4050 7428 4045 7424 4038 7473
4042 7480 4035 7494 4040 7497 4043 7506
4078 7490 4091 7477 4096 7482 4133 7464
$$
IOVINO2 follow-up statements
309
WGUS81 KPHI 020206
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1006 PM EDT FRI JUL 1 2016
NJC019-027-037-020214-
/O.CAN.KPHI.FA.Y.0056.000000T0000Z-160702T0400Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUNTERDON NJ-SUSSEX NJ-MORRIS NJ-
1006 PM EDT FRI JUL 1 2016
...THE URBAN AND SMALL STREAM FLOOD ADVISORY HAS BEEN CANCELLED FOR
HUNTERDON...CENTRAL SUSSEX AND MORRIS COUNTIES...
THE HEAVY RAIN HAS ENDED ALONG WITH THE THREAT OF FLOODING.
LAT...LON 4060 7421 4050 7428 4049 7427 4047 7427
4045 7424 4038 7473 4044 7476 4060 7446
4060 7430 4059 7428 4060 7426
$$
NJC023-035-020400-
/O.CON.KPHI.FA.Y.0056.000000T0000Z-160702T0400Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOMERSET NJ-MIDDLESEX NJ-
1006 PM EDT FRI JUL 1 2016
...THE URBAN AND SMALL STREAM FLOOD ADVISORY REMAINS IN EFFECT UNTIL
MIDNIGHT EDT FOR SOUTHERN SOMERSET AND NORTHERN MIDDLESEX COUNTIES...
AT 1005 PM EDT...DOPPLER RADAR INDICATED HEAVY RAIN DUE TO
THUNDERSTORMS. THIS WILL CAUSE URBAN AND SMALL STREAM FLOODING IN
THE ADVISORY AREA. UP TO AN INCH OF RAIN MAY FALL IN A BRIEF AMOUNT
OF TIME.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4060 7421 4050 7428 4049 7427 4047 7427
4045 7424 4038 7473 4044 7476 4060 7446
4060 7430 4059 7428 4060 7426
$$
IOVINO727
WGUS81 KPHI 020302
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1102 PM EDT FRI JUL 1 2016
NJC023-035-020310-
/O.CAN.KPHI.FA.Y.0056.000000T0000Z-160702T0400Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOMERSET NJ-MIDDLESEX NJ-
1102 PM EDT FRI JUL 1 2016
...THE URBAN AND SMALL STREAM FLOOD ADVISORY HAS BEEN CANCELLED FOR
SOUTHERN SOMERSET AND NORTHERN MIDDLESEX COUNTIES...
THE HEAVY RAIN HAS ENDED ALONG WITH THE THREAT OF FLOODING. AS A
RESULT, THE FLOOD ADVISORY HAS BEEN CANCELLED.
LAT...LON 4060 7421 4050 7428 4049 7427 4047 7427
4045 7424 4038 7473 4044 7476 4060 7446
4060 7430 4059 7428 4060 7426
$$
IOVINOWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jul 1, 9:03 PM EDT, 3 minutes earlier.
Area forecast discussion, Jul 1, 9:03 PM EDT, 3 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 903 PM EDT FRI JUL 1 2016 .SYNOPSIS... A cold front will move through the area late this evening and offshore late tonight. The front will stall to our south this weekend while high pressure builds into our region. The front will start to lift back northward with several waves of low pressure tracking along it Monday and Tuesday. High pressure briefly returns Wednesday before shifting off the coast late in the week. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... 900 PM Update: Cancelled the remainder of the Severe Thunderstorm Watch. Some convection expected to continue for awhile longer with lingering instability, however the intensity continues to diminish overall and areal coverage has decreased. Overnight...After lingering convection dissipates or advances off the coast, models have been consistent with clearing conditions quickly behind the cold front which should be offshore by 09z. Depending how quickly the clouds clear and if the winds decouple, patchy dense fog may form. The fog should be limited however as drying arrives from the west through the overnight hours. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/... Sunny start with some afternoon cirrus. A beautiful day with a northwest wind of 15-20 mph. PWAT down to .65 inches. Fcst element basis was a 50 50 blend of the 12z/1 gfs/nam mos. && .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... A vertically-stacked low will drift northeastward across eastern Canada while the cold front that moves through our area tonight stalls to our south through the remainder of the weekend. In between these two systems, weak high pressure will be positioned over the Midwest and northern mid-Atlantic regions. We are expecting a dry stretch of weather Saturday night and Sunday with temperatures near normal. The next system we are watching is a shortwave trough currently over the Four Corners region. This disturbance is forecast to get steered by the stronger westerlies aloft residing south of the broad longwave trough. It is forecast to move eastward along a stationary front that resides across the eastern two-thirds CONUS this weekend and early next week. Some of the earlier model guidance had this disturbance tracking far enough to our south to keep us dry for Monday and Tuesday. The latest model runs today have trended slightly farther north with the disturbance and frontal boundary. Accordingly, a dry Independence Day is looking less likely as even a slight northward shift could bring the threat of showers and storms to our area. There is also a possibility that a more organized MCS moves through our area (especially for the southern half of the CWA), which could potentially impact outdoor holiday plans,including fireworks. Highest PoPs on Monday reside across the Delmarva and southern NJ during the afternoon and evening, when diurnal instability peaks. PoPs are still highest across our southern zones Tuesday but decrease late in the day with the front eventually moving back to our south and subsidence building overhead in wake of this shortwave trough. Timing of precip will need to be refined as we get closer to the event and details on the mesoscale becoming clearer. There is also a potential for heavy rainfall and flooding in vicinity of where the frontal boundary sets up. PWATS could exceed 2" near the front. The latest WPC QPF shows a max of2.5 inches in the Delmarva. A dry weather pattern returns Tuesday night and Wednesday with high pressure briefly in control. South to southwesterly return flow looks to develop either Wednesday night or Thursday once the high moves offshore. The heat then builds across the area as the upper ridge shifts to the Southeast states and possibly builds northward. We could see our first 90 degree day in Philadelphia for the first time since June 20th as early as Wednesday but more likely by Thursday (low 90s are favored farther inland toward ABE/RDG Wednesday and Thursday). We will likely need to mention in the upcoming days the potential for heat hazards late next week (heat indices near 100F are forecast for Friday). There is also a chance for showers and storms Thursday and Friday with the latest guidance showing our area positioned just downstream of the convective ring of fire. In this region, several fast-moving MCCs may track around the northern periphery of the upper ridge where a belt of stronger westerlies reside. && .AVIATION /01Z SATURDAY THROUGH WEDNESDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Tonight...VFR with isolated to scattered showers/thunderstorms ending/moving off the coast by about 05z. Patchy MVFR/IFR stratus/fog can develop, however this should be limited as drier air works in overnight. Light south to southwest winds shift to northwest. Saturday...VFR. Northwest wind gusts 15-20 kt. Outlook... Saturday night through Sunday night...Predominately VFR conditions expected. W to NW winds 5 to 10 kt Saturday night, becoming W to SW Sunday. Monday and Tuesday...MVFR to IFR possible with multiple rounds of showers and storms possible. Better chances from PHL southward. Tuesday night and Wednesday...Mainly VFR. && .MARINE... Otherwise winds and seas should generally remain below SCA criteria through Saturday. An ese swell of 2.5 ft may be surpassed by a southerly swell of 3 feet tonight, then tomorrow we drop back to the seasonally persistent and normal se swell of 2.5 feet. Saturday is a nice day to be out on the water although with some leftover southerly swell. Outlook... Saturday night through Wednesday...Winds and seas (3 ft or less thru Tuesday, 3-4 ft Wednesday in our coastal Atlantic zones) are expected to remain below SCA criteria. However, locally stronger wind gusts possible in thunderstorms Monday and Tuesday. Greatest risk to see storms will across our southern zones. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Klein Near Term...Drag/Gorse Short Term...Drag/Johnson Long Term...Klein Aviation...Drag/Johnson/Klein Marine...Drag/Johnson/Klein
Hazardous weather outlook, Jul 1, 8:46 PM EDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 846 PM EDT FRI JUL 1 2016 NJZ001-007>010-012-013-015-019-020-PAZ054-055-060>062-071-103>106- 030100- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- MERCER-NORTHWESTERN BURLINGTON-OCEAN-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-PHILADELPHIA-WESTERN MONTGOMERY-EASTERN MONTGOMERY- UPPER BUCKS-LOWER BUCKS- 846 PM EDT FRI JUL 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-030100- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 846 PM EDT FRI JUL 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-030100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 846 PM EDT FRI JUL 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>003-MDZ008-012-015-019-020-NJZ016>018-021>023-027-PAZ070-101- 102-030100- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SALEM-GLOUCESTER-CAMDEN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-DELAWARE-WESTERN CHESTER-EASTERN CHESTER- 846 PM EDT FRI JUL 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SHOWERS AND THUNDERSTORMS ON MONDAY AND TUESDAY MAY PRODUCE LOCALLY HEAVY RAINFALL THAT LEADS TO FLOODING, ESPECIALLY IN POOR DRAINAGE AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 1, 6:40 PM EDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
640 PM EDT FRI JUL 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HEAVY RAIN 1 ESE VINELAND 39.46N 74.98W
07/01/2016 M5.38 INCH CUMBERLAND NJ MESONET
OVER 4 INCHES OF RAINFALL IN 2 HOURS
&&
EVENT NUMBER PHI1601338
JRKSpecial weather statement, Jul 1, 7:18 PM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
718 PM EDT FRI JUL 1 2016
NJZ001-007-008-PAZ055-012345-
SUSSEX-MORRIS-WARREN-MONROE-
718 PM EDT FRI JUL 1 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WARREN...SOUTHWESTERN
SUSSEX...CENTRAL MORRIS AND EAST CENTRAL MONROE COUNTIES...
AT 717 PM EDT...A STRONG THUNDERSTORM WAS NEAR BLAIRSTOWN...OR 8
MILES WEST OF NEWTON...MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
NEWTON...DOVER...HOPATCONG...EAST STROUDSBURG...WHARTON...
BLAIRSTOWN...MOUNT ARLINGTON...STANHOPE...NETCONG...OGDENSBURG...
ANDOVER...SUCCASUNNA...MILLBROOK...GREENDELL...LAKE MOHAWK...
ECHO LAKE...WERRY LAKE...FLATBROOKVILLE...
ALLAMUCHY-PANTHER VALLEY AND DELAWARE WATER GAP.
LAT...LON 4108 7503 4109 7500 4111 7498 4108 7451
4082 7458 4099 7520 4112 7509 4112 7506
TIME...MOT...LOC 2317Z 281DEG 21KT 4101 7490
AMCLocal storm report, Jul 1, 7:35 PM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
735 PM EDT FRI JUL 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL PHILADELPHIA 39.95N 75.16W
07/01/2016 M0.25 INCH PHILADELPHIA PA PUBLIC
0230 PM TSTM WND DMG AMITY TWP 40.29N 75.76W
07/01/2016 BERKS PA BROADCAST MEDIA
TREES DOWN. TIME ESTIMATED BY RADAR.
0240 PM TSTM WND DMG EXETER TWP 40.31N 75.84W
07/01/2016 BERKS PA BROADCAST MEDIA
TREES DOWN. TIME ESTIMATED FROM RADAR.
0255 PM TSTM WND DMG DELANCO 40.05N 74.95W
07/01/2016 BURLINGTON NJ SOCIAL MEDIA
TREES DOWN.
0315 PM TSTM WND DMG FREEHOLD 40.26N 74.28W
07/01/2016 MONMOUTH NJ 911 CALL CENTER
TREES DOWN IN FREEHOLD BOROUGH
0320 PM HAIL WOODBRIDGE 40.56N 74.28W
07/01/2016 M0.25 INCH MIDDLESEX NJ TRAINED SPOTTER
0330 PM HAIL VINELAND 39.46N 75.00W
07/01/2016 M0.30 INCH CUMBERLAND NJ TRAINED SPOTTER
SLIGHTLY LARGER THAN PEA SIZED HAIL
0348 PM HAIL HAINESPORT 39.98N 74.83W
07/01/2016 M1.00 INCH BURLINGTON NJ TRAINED SPOTTER
0350 PM HAIL MOUNT LAUREL 39.93N 74.89W
07/01/2016 M0.50 INCH BURLINGTON NJ TRAINED SPOTTER
0353 PM HAIL LUMBERTON 39.97N 74.81W
07/01/2016 M1.00 INCH BURLINGTON NJ TRAINED SPOTTER
0355 PM HAIL EASTAMPTON TWP 40.00N 74.75W
07/01/2016 M0.75 INCH BURLINGTON NJ NWS EMPLOYEE
0355 PM TSTM WND GST EASTAMPTON TWP 40.00N 74.75W
07/01/2016 M40 MPH BURLINGTON NJ NWS EMPLOYEE
0359 PM HAIL RISING SUN 39.70N 76.06W
07/01/2016 M0.25 INCH CECIL MD TRAINED SPOTTER
0400 PM HAIL EASTAMPTON TWP 40.00N 74.75W
07/01/2016 M1.25 INCH BURLINGTON NJ NWS EMPLOYEE
0435 PM TSTM WND DMG FAIR HILL MEADOWS 39.69N 75.89W
07/01/2016 CECIL MD SOCIAL MEDIA
NUMEROUS TREES DOWN. POWER LINES DOWNED ALSO.
0440 PM TSTM WND DMG VINELAND 39.46N 75.00W
07/01/2016 CUMBERLAND NJ SOCIAL MEDIA
TREE UPROOTED
0455 PM FLASH FLOOD 1 ESE FREEHOLD 40.26N 74.27W
07/01/2016 MONMOUTH NJ 911 CALL CENTER
RT 33 BETWEEN BROAD ST AND MAIN ST CLOSED DUE TO HIGH
WATER
0504 PM TSTM WND GST MILLVILLE MUNI AIRPORT 39.37N 75.07W
07/01/2016 M46 MPH CUMBERLAND NJ ASOS
0530 PM FLASH FLOOD VINELAND 39.46N 75.00W
07/01/2016 CUMBERLAND NJ 911 CALL CENTER
NUMEROUS WATER RESCUES
0600 PM HEAVY RAIN MILLVILLE 39.39N 75.05W
07/01/2016 M3.50 INCH CUMBERLAND NJ TRAINED SPOTTER
3.50 INCHES OF RAIN WITHIN 3 HOURS.
0610 PM HEAVY RAIN VINELAND 39.46N 75.00W
07/01/2016 M5.50 INCH CUMBERLAND NJ TRAINED SPOTTER
5.50 INCHES OF RAIN IN 90 MINUTES.
0620 PM HEAVY RAIN 1 ESE PHALANX 40.31N 74.12W
07/01/2016 M3.97 INCH MONMOUTH NJ MESONET
3.2 INCHES FELL IN 90 MIN PERIOD ENDING AT 448 PM
0630 PM HEAVY RAIN 1 ESE VINELAND 39.46N 74.98W
07/01/2016 M5.38 INCH CUMBERLAND NJ MESONET
OVER 4 INCHES OF RAINFALL IN 2 HOURS
&&
EVENT NUMBER PHI1601317 PHI1601329 PHI1601330 PHI1601322 PHI1601333
PHI1601318 PHI1601319 PHI1601320 PHI1601332 PHI1601321 PHI1601322
PHI1601323 PHI1601325 PHI1601324 PHI1601327 PHI1601328 PHI1601335
PHI1601326 PHI1601331 PHI1601334 PHI1601336 PHI1601337 PHI1601338
GORSELocal storm report, Jul 1, 7:41 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
741 PM EDT FRI JUL 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM FLASH FLOOD LONG BRANCH 40.30N 73.99W
07/01/2016 MONMOUTH NJ SOCIAL MEDIA
NUMEROUS ROADS QUICKLY FLOODED.
&&
EVENT NUMBER PHI1601339
GORSELocal storm report, Jul 1, 7:46 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
746 PM EDT FRI JUL 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HEAVY RAIN 1 N STEVENSVILLE 39.00N 76.31W
07/01/2016 M4.00 INCH QUEEN ANNE'S MD TRAINED SPOTTER
RAIN FELL IN LESS THEN ONE HOUR.
&&
EVENT NUMBER PHI1601340
AMCLocal storm report, Jul 1, 7:53 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
753 PM EDT FRI JUL 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL PHILADELPHIA 39.95N 75.16W
07/01/2016 M0.25 INCH PHILADELPHIA PA PUBLIC
0230 PM TSTM WND DMG AMITY TWP 40.29N 75.76W
07/01/2016 BERKS PA BROADCAST MEDIA
TREES DOWN. TIME ESTIMATED BY RADAR.
0240 PM TSTM WND DMG EXETER TWP 40.31N 75.84W
07/01/2016 BERKS PA BROADCAST MEDIA
TREES DOWN. TIME ESTIMATED FROM RADAR.
0255 PM TSTM WND DMG DELANCO 40.05N 74.95W
07/01/2016 BURLINGTON NJ SOCIAL MEDIA
TREES DOWN.
0315 PM TSTM WND DMG FREEHOLD 40.26N 74.28W
07/01/2016 MONMOUTH NJ 911 CALL CENTER
TREES DOWN IN FREEHOLD BOROUGH
0320 PM HAIL WOODBRIDGE 40.56N 74.28W
07/01/2016 M0.25 INCH MIDDLESEX NJ TRAINED SPOTTER
0330 PM HAIL VINELAND 39.46N 75.00W
07/01/2016 M0.30 INCH CUMBERLAND NJ TRAINED SPOTTER
SLIGHTLY LARGER THAN PEA SIZED HAIL
0348 PM HAIL HAINESPORT 39.98N 74.83W
07/01/2016 M1.00 INCH BURLINGTON NJ TRAINED SPOTTER
0350 PM HAIL MOUNT LAUREL 39.93N 74.89W
07/01/2016 M0.50 INCH BURLINGTON NJ TRAINED SPOTTER
0353 PM HAIL LUMBERTON 39.97N 74.81W
07/01/2016 M1.00 INCH BURLINGTON NJ TRAINED SPOTTER
0355 PM HAIL EASTAMPTON TWP 40.00N 74.75W
07/01/2016 M0.75 INCH BURLINGTON NJ NWS EMPLOYEE
0355 PM TSTM WND GST EASTAMPTON TWP 40.00N 74.75W
07/01/2016 M40 MPH BURLINGTON NJ NWS EMPLOYEE
0359 PM HAIL RISING SUN 39.70N 76.06W
07/01/2016 M0.25 INCH CECIL MD TRAINED SPOTTER
0400 PM HAIL EASTAMPTON TWP 40.00N 74.75W
07/01/2016 M1.25 INCH BURLINGTON NJ NWS EMPLOYEE
0435 PM TSTM WND DMG FAIR HILL MEADOWS 39.69N 75.89W
07/01/2016 CECIL MD SOCIAL MEDIA
NUMEROUS TREES DOWN. POWER LINES DOWNED ALSO.
0440 PM TSTM WND DMG VINELAND 39.46N 75.00W
07/01/2016 CUMBERLAND NJ SOCIAL MEDIA
TREE UPROOTED
0440 PM FLASH FLOOD LONG BRANCH 40.30N 73.99W
07/01/2016 MONMOUTH NJ SOCIAL MEDIA
NUMEROUS ROADS QUICKLY FLOODED.
0455 PM FLASH FLOOD 1 ESE FREEHOLD 40.26N 74.27W
07/01/2016 MONMOUTH NJ 911 CALL CENTER
RT 33 BETWEEN BROAD ST AND MAIN ST CLOSED DUE TO HIGH
WATER
0504 PM TSTM WND GST MILLVILLE MUNI AIRPORT 39.37N 75.07W
07/01/2016 M46 MPH CUMBERLAND NJ ASOS
0530 PM FLASH FLOOD VINELAND 39.46N 75.00W
07/01/2016 CUMBERLAND NJ 911 CALL CENTER
NUMEROUS WATER RESCUES
0600 PM HEAVY RAIN MILLVILLE 39.39N 75.05W
07/01/2016 M3.50 INCH CUMBERLAND NJ TRAINED SPOTTER
3.50 INCHES OF RAIN WITHIN 3 HOURS.
0610 PM HEAVY RAIN VINELAND 39.46N 75.00W
07/01/2016 M5.50 INCH CUMBERLAND NJ TRAINED SPOTTER
5.50 INCHES OF RAIN IN 90 MINUTES.
0620 PM HEAVY RAIN 1 ESE PHALANX 40.31N 74.12W
07/01/2016 M3.97 INCH MONMOUTH NJ MESONET
3.2 INCHES FELL IN 90 MIN PERIOD ENDING AT 448 PM
0630 PM HEAVY RAIN 1 ESE VINELAND 39.46N 74.98W
07/01/2016 M5.38 INCH CUMBERLAND NJ MESONET
OVER 4 INCHES OF RAINFALL IN 2 HOURS
0700 PM HEAVY RAIN CENTREVILLE 39.04N 76.07W
07/01/2016 M1.75 INCH QUEEN ANNES MD TRAINED SPOTTER
RAIN FELL IN ABOUT 30 MINUTES.
0740 PM HEAVY RAIN 1 N STEVENSVILLE 39.00N 76.31W
07/01/2016 M4.00 INCH QUEEN ANNE'S MD TRAINED SPOTTER
RAIN FELL IN LESS THEN ONE HOUR.
&&
EVENT NUMBER PHI1601317 PHI1601329 PHI1601330 PHI1601322 PHI1601333
PHI1601318 PHI1601319 PHI1601320 PHI1601332 PHI1601321 PHI1601322
PHI1601323 PHI1601325 PHI1601324 PHI1601327 PHI1601328 PHI1601339
PHI1601335 PHI1601326 PHI1601331 PHI1601334 PHI1601336 PHI1601337
PHI1601338 PHI1601341 PHI1601340
JRKThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 12:21 AM EDT | Special Weather Statement | PHI | Morris | 54 min |
Nearby
Areal Flood Advisories in New Jersey, 2016Every areal flood advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.